Cookies?
Library Header Image
LSE Research Online LSE Library Services

Valuation and parities for exchange options

Kardaras, Constantinos (2015) Valuation and parities for exchange options. SIAM Journal on Financial Mathematics, 6 (1). pp. 140-157. ISSN 1945-497X

[img]
Preview
PDF - Published Version
Download (324kB) | Preview
Identification Number: 10.1137/120884973

Abstract

Valuation and parities for both European-style and American-style exchange options are presented in a general financial model allowing for jumps, the possibility of default, and “bubbles” in asset prices. The formulas are given via expectations of auxiliary probabilities using the change-of-numéraire technique. Extensive discussion is provided regarding the way that folklore results such as Merton's no-early-exercise theorem and traditional parities have to be altered in this more versatile framework.

Item Type: Article
Official URL: http://epubs.siam.org/loi/sjfmbj
Additional Information: © 2015 Society for Industrial and Applied Mathematics
Divisions: Statistics
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Sets: Departments > Statistics
Date Deposited: 26 Feb 2016 11:39
Last Modified: 20 Mar 2019 02:46
Projects: 334540
Funders: Marie Curie Career Integration Grant (FP7-PEOPLE-2012-CIG)
URI: http://eprints.lse.ac.uk/id/eprint/65535

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics